# SDR SWAA2021012043605

- Difficulty date: January 17, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 20,656 hours, 9,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY LIGHTS INOPERABLE.  R & R FWD EMERGENCY BATTERY AND POWER SUPPLY, IAW AMM 33-51-06.  OPERATIONS CHECK GOOD.
